# SDR USAA2013022800011

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 59,168 hours, 38,782 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PASSENGERS DEPLANED, FLIGHT ATTENDANT REPORTED AISLE SEAT, AIRCRAFT LEFT, EMERGENCY EXIT ROW MISSING PLASTIC PLACARD.  MAINTENANCE REPLACED LENS.
